Poisoning with morphine
- Symptoms of Poisoning with morphine
- Reasons of Poisoning with morphine
- Treatment of Poisoning with morphine
Acute poisoning with morphine can happen at drug overdose, and also at accidental reception of high doses at patients to accustoming. Besides, morphine can be used with the suicide purpose. For adults the lethal dose makes 250 mg.
Symptoms of Poisoning with morphine:
Among toxic effects of a hydrochloride of morphine the basic is oppression of a respiratory center (decrease in its sensitivity to carbonic acid) that conducts to an urezheniye of breath or emergence of the periods of an apnoea — a dykhaniyetipa Cheyn — Stokes. As a result of it the hypoxia of fabrics and acidosis develops. Morphine, very characteristic of poisoning, is permanent excitement of the center of a third cranial nerve and excitement of the emetic center. Changes of cardiovascular system are usually a consequence of a hypoxia. They lead to falling of arterial pressure and, in combination with a hypoxia and acidosis, to increase in vascular permeability that can be the cause of wet brain and lungs. The spasm of unstriated muscles of a sphincter is the reason (main) delay of a mocheotdeleniye and locks; the spasm of muscles of bronchial tubes and a laryngospasm (especially characteristic of poisoning with codeine) lead to breath disturbance. The last effects, and also itch, hyperemia and puffiness of the person, lowering of arterial pressure are explained by ability of morphine to release a histamine from the connected form. Body temperature usually goes down a little as morphine lowers standard metabolism. For children, especially early age, existence of kloniko-tonic spasms which can arise as at the very beginning of poisoning is very characteristic, and to join later against the background of oppressed, drowsiness of the child.
The first symptoms of poisoning of children with drugs of group of morphine — a skin itch, a hyperemia or pallor of the person and its puffiness, a hyperexcitability, concern, hypersalivation, nausea and vomiting. These symptoms can pass and be replaced by oppression symptoms very quickly: the child becomes unusually quiet, sluggish, sleepy, reactions to various irritations, including painful disappear. Babies refuse a breast, are capricious. Pupils are narrowed, do not react to illumination changes. Breath becomes superficial, weak, is slowed down (to 10 in a minute). There is cyanosis. Body temperature goes down. On this background the general toniko-clonic spasms develop (they can develop also at the very beginning of poisoning). The ischuria and a chair is very characteristic that especially easily is defined at the most small children. Recovery happens slowly: it is long the adynamy, an ischuria, a lock remains.
In hard cases breath becomes periodic, pauses appear. The vascular collapse is possible. Death can come even in the first hour of poisoning, but is more often in 6 — 12 hours from the moment of poisoning. On opening of the died children anoxia signs are found.
The diagnosis presents great difficulties. It is necessary to differentiate from poisoning with drugs and hypnotic drugs. As the diagnostic character can be considered a combination of sharp narrowing of a pupil to the phenomena of the expressed breath disturbance — pauses, cyanosis. Developing of spasms is characteristic of drugs of group of morphine, but not of drugs. The forecast is favorable if the child lived more than 12 hours.
Reasons of Poisoning with morphine:
Can be the reasons of poisoning: an accidental proglatyvaniye children of the tablets containing codeine phosphate, an ethyl morphine hydrochloride (dionine), Fenadonum (methadone); overdose at overestimate of doses or at too frequent receptions; purpose of drugs to children is younger than 2 years and an idiosyncrasy to drugs of this group (in particular, to codeine). Toxic doses of drugs of group of morphine widely vary, but the child is younger, the less his endurance and the is less for it a toxic dose. So, for example, codeine caused poisoning in doses from 30 to 60 mg in newborns, children up to 6 months — in doses have 80 — 90 mg, up to 3 years — 100 — 400 mg, and the dose of 800 mg caused fatal poisoning in the child of 4 years 6 months.
At hit through a mouth all analgetics are well soaked up. In 20 — 30 minutes they are already found in blood in high concentration, preferential (morphine) in a stand-at-ease.
Treatment of Poisoning with morphine:
1. A gastric lavage of 0,05% solution of potassium permanganate or water with a small amount of iodine (1 ml of spirit solution on 500 ml of water), introduction to a stomach of a suspension of absorbent carbon. Suction of contents of a stomach. (Carefully!!!).
2. Introduction (via the probe) sodium sulfate solution. Cleansing enema.
3. Hypodermic or intravenous administration of an antorfin (Nalorfinum) in doses: 0,1 — 0,2 mg to children till 1 year, the senior — on 0,5 — 1,0 mg for a year of life, in 15 — 16 years — 10 mg. If necessary to repeat introduction in 15 — 20 minutes.
4. Inhalation of oxygen with simultaneous production of an artificial respiration or introduction of small doses of caffeine-sodium benzoate and Cordiaminum. If necessary — an intubation or tracheotomy.
5. Purpose of anticonvulsants (fenolbarbitala-sodium, Chlorali hydras, inhalation drugs) if there is no sharp respiratory depression.
6. A hydrochloride of ephedrine or a phenylephine hydrochloride — when falling arterial pressure.
7. Administration of acetate of a hydrocortisone (or other glucocorticoids), glucose.
8. To support a diuresis by administration of liquid, including solutions of electrolytes; to periodically delete urine with a catheter.
9. Antibiotics, vitaminopreparata (ascorbic acid - Vit. With and Retinolum acetate — Vit. А). To warm the child, to change position of a body, it is good to air the room.